Anadin Maximum Strength Tablets 12

2.05

Anadin pain relief tablets are coated and specially shaped for easy swallowing. Treats pain fast. Contains 500mg aspirin.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Aspirin pain relief

 

Benefits of Anadin Maximum StrengthTablets

Anadin Analgesic tablets are coated and specially shaped for easy swallowing

Anadin Analgesic Tablets offer pain relief for a wide range of conditions:

  • Headache.
  • Period Pain.
  • Dental Pain.
  • Colds and Flu.
  • Back Pain.
  • Muscular Pain.
  • Nerve Pain

 

Active Ingredients of Anadin Tablets

  • Each Anadin Maximum Strength capsule contains 500mg of Aspirin and 32mg of Caffeine.

Important

  • prolonged use without medical supervision could be harmful
  • Do not take if you have or ever had a stomach ulcer or other gastrointestinal disease or if you have worsening asthma, urticaria or rhinitis associated with aspirin or other non steroidal anti-inflammatory drugs
  • Do not take if you are breast-feeding or are allergic to any of the ingredients
  • Talk to your doctor before taking this medicine if you are pregnant. Do not take if your are in the last trimester of pregnancy
  • If you are taking any other medication or are under the care of a doctor you should consult your doctor before use
  • If symptoms persist for more thant 3 days or you experience any other symptoms not related to the original condition discontinue treatment immediately and consult yout doctor.

Reviews

There are no reviews yet.

Be the first to review “Anadin Maximum Strength Tablets 12”

Your email address will not be published. Required fields are marked *